# SDR SWIA201437301

- Difficulty date: April 26, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 26,625 hours, 18,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER SERVICE DOOR BROKEN.  R & R EMERGENCY EXIT SIGN OVER SERVICE DOOR IAW AMM.
